# SDR IPXA2015020485571

- Difficulty date: February 3, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

FUMES IN THE COCKPIT AT 380FL. DONNED OXYGEN MASK.   FUEL LEVEL ALERT 1, TANK 3 AND TANK 3 FUEL QTY LOW.  NR 2 ENGINE START VALVE OPEN LIGHT ILLUMINTED.  EMERGENCY DECLARED.
